MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE VWF AC; VON WILLEBRAND FACTOR ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE VWF AC; VON WILLEBRAND FACTOR ASSAY
Catalog Number 10487040
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely depressed innovance vwf ac (von-willebrand factor activity) results were obtained on two patient samples on cs-5100 instrument.The erroneous results were reported to the physician(s).The samples were repeated on the same instrument.The repeat results were higher than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, depressed vwf-ac results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant results that were obtained on two patient sample on the cs-5100 instrument for the assay innovance vwf ac.Siemens is investigating the issue.In addition the customer reported a discordant result that was obtained for one patient sample on the cs-5100 instrument for the assay vwf ag.A separate report was filed for vwf ag.Innovance vwf ac reagent is marketed in the united states under siemens material number 10873906.The 510(k) number documented in section g4 is for the us product.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2026-00009 on 24-apr-2026.Additional information received 18-may-2026: siemens reviewed the information provided and data obtained.Neither the calibration curve nor the control charts showed any anomalies during the period when the initial results were obtained.According to technical service, system was calibrated on december 02, 2025 and march 03, 2026.Quality controls were always in range.Investigation of the received back-up data did not produce any additional knowledge referring to circumstances of the analysis of the patient samples affected.Re-testing of affected samples was done after service took place.Review of service report showed that a leakage at the syringe of sample arm a was identified.The complete syringe was subsequently replaced.To check the system performance after service visit, control run was performed.In addition, two tests each with five patient samples were measured with vwf in micro mode and normal mode.Primary tubes were placed capped and uncapped.The customer has resumed routine operation with the system after repair.The issue was solved by routine troubleshooting, replacing a spare part.No systematic hardware or reagent problem was identified.Based on the data evaluated and the complaint description, there is no indication that further results are affected.After service/repair system is operational again.Sample arm a was exchanged.Customer is operational.In section h6, the investigation findings and investigation conclusions codes were updated.The reported behavior was resolved by standard service actions/routine troubleshooting.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
INNOVANCE VWF AC
Common Device Name
VON WILLEBRAND FACTOR ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
michael bloecher
emil-von-behring-str. 76
marburg 35041
GM   35041
915201593313
MDR Report Key24980030
Report Number9610806-2026-00010
Device Sequence Number10451233
Product Code QTY
UDI-Device Identifier00842768028014
UDI-Public(01)00842768028014(10)03921(17)271016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
DEN200067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10487040
Device Lot Number03921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown